Browse Title Index


 
Issue Title
 
Vol 17, No 1 (2014) Chromatic number of graphs with special distance sets, I Abstract   PDF
V. Yegnanarayanan
 
Vol 6, No 4 (2007) Chronicle Abstract   PDF
ADM Editorial Board
 
Vol 27, No 1 (2019) Classification of homogeneous Fourier matrices Abstract   PDF
Gurmail Singh
 
Vol 5, No 1 (2006) Classification of inverse semigroups generated by two-state partially defined invertible automata over the two-symbol alphabet Abstract   PDF
Janusz Konrad Slupik
 
Vol 8, No 2 (2009) Classification of irreducible non-dense modules for \(A_{2}^{\left(2\right)}\) Abstract   PDF
Thomas Bunke
 
Vol 6, No 2 (2007) Classification of the local isometry groups of rooted tree boundaries Abstract   PDF
Yaroslav Lavrenyuk
 
Vol 21, No 1 (2016) Classification of \(\mathscr{L}\)-cross-sections of the finite symmetric semigroup up to isomorphism Abstract   PDF
Eugenija Bondar
 
Vol 16, No 2 (2013) Classifying cubic \(s\)-regular graphs of orders \(22p \) and \( 22p^{2}\) Abstract   PDF
A. A. Talebi, N. Mehdipoor
 
Vol 3, No 4 (2004) Clones of full terms Abstract   PDF
Klaus Denecke, Prakit Jampachon
 
Vol 25, No 1 (2018) Closure operators in modules and adjoint functors, I Abstract   PDF
A. I. Kashu
 
Vol 15, No 2 (2013) Closure operators in the categories of modules Part I (Weakly hereditary and idempotent operators) Abstract   PDF
A. I. Kashu
 
Vol 16, No 1 (2013) Closure operators in the categories of modules Part II (Hereditary and cohereditary operators) Abstract   PDF
A. I. Kashu
 
Vol 8, No 2 (2009) Codes of groupoids with one-sided quasigroup conditions Abstract   PDF
Jan Ga̷luszka
 
Vol 24, No 1 (2017) Cohomologies of finite abelian groups Abstract   PDF
Yuriy A. Drozd, Andriana I. Plakosh
 
Vol 5, No 1 (2006) Cohomology of the categorical at zero semigroups Abstract   PDF
Andrey Kostin
 
Vol 21, No 1 (2016) Co-intersection graph of submodules of a module Abstract   PDF
Lotf Ali Mahdavi, Yahya Talebi
 
Vol 4, No 1 (2005) Color-detectors of hypergraphs Abstract   PDF
I. V. Protasov, O. I. Protasova
 
Vol 18, No 2 (2014) Colour class domination numbers of some classes of graphs Abstract   PDF
Yanamandram B. Venkatakrishnan, V. Swaminathan
 
Vol 14, No 2 (2012) Combinatorics of irreducible Gelfand-Tsetlin \(sl(3)\)-modules Abstract   PDF
Luis Enrique Ramirez
 
Vol 6, No 1 (2007) Combinatorics of partial wreath power of finite inverse symmetric semigroup \(\mathcal{IS}_d\) Abstract   PDF
Yevgeniya Kochubinska
 
Vol 8, No 2 (2009) Commutative dimonoids Abstract   PDF
Anatolii V. Zhuchok
 
Vol 6, No 3 (2007) Commutative reduced filial rings Abstract   PDF
Ryszard R. Andruszkiewicz, Magdalena Sobolewska
 
Vol 27, No 2 (2019) Commutator subgroups of the power subgroups of generalized Hecke groups Abstract   PDF
Özden Koruoğlu, Taner Meral, Recep Sahin
 
Vol 3, No 1 (2004) Conic bundles over real formal power series field Abstract   PDF
Dzmitry F. Bazyleu, Sergey V. Tikhonov, Vyacheslav I. Yanchevski
 
Vol 27, No 1 (2019) Conjugacy in finite state wreath powers of finite permutation groups Abstract   PDF
Andriy Oliynyk, Andriy Russyev
 
101 - 125 of 701 Items << < 1 2 3 4 5 6 7 8 9 10 > >>